Note on connections of the point of continuity property and Kuratowski problem on function having the Baire property
Acta Universitatis Carolinae. Mathematica et Physica, Tome 38 (1997) no. 1, pp. 3-12 Cet article a éte moissonné depuis la source Czech Digital Mathematics Library

Voir la notice de l'article

Classification : 03E35, 03E55, 54A10, 54C05, 54C10
@article{AUCMP_1997_38_1_a1,
     author = {Kalenda, O.},
     title = {Note on connections of the point of continuity property and {Kuratowski} problem on function having the {Baire} property},
     journal = {Acta Universitatis Carolinae. Mathematica et Physica},
     pages = {3--12},
     year = {1997},
     volume = {38},
     number = {1},
     mrnumber = {1489848},
     zbl = {0882.54011},
     language = {en},
     url = {http://geodesic.mathdoc.fr/item/AUCMP_1997_38_1_a1/}
}
TY  - JOUR
AU  - Kalenda, O.
TI  - Note on connections of the point of continuity property and Kuratowski problem on function having the Baire property
JO  - Acta Universitatis Carolinae. Mathematica et Physica
PY  - 1997
SP  - 3
EP  - 12
VL  - 38
IS  - 1
UR  - http://geodesic.mathdoc.fr/item/AUCMP_1997_38_1_a1/
LA  - en
ID  - AUCMP_1997_38_1_a1
ER  - 
%0 Journal Article
%A Kalenda, O.
%T Note on connections of the point of continuity property and Kuratowski problem on function having the Baire property
%J Acta Universitatis Carolinae. Mathematica et Physica
%D 1997
%P 3-12
%V 38
%N 1
%U http://geodesic.mathdoc.fr/item/AUCMP_1997_38_1_a1/
%G en
%F AUCMP_1997_38_1_a1
Kalenda, O. Note on connections of the point of continuity property and Kuratowski problem on function having the Baire property. Acta Universitatis Carolinae. Mathematica et Physica, Tome 38 (1997) no. 1, pp. 3-12. http://geodesic.mathdoc.fr/item/AUCMP_1997_38_1_a1/